Benso belly « on: August 04, 2018, 10:30:24 pm »
All comments welcome on this monster most of us know as benso belly. Will it ever leave? Bloating,burning,gas,nausea and pain. What did I forget? Two months to go on this taper if all goes well. Will this monster leave or what?
Re: Benso belly « Reply #1 on: August 07, 2018, 01:18:54 am »
My experience. I CT’d and months later I was great for about 4 months then BAM, stomach pain, bad. Personally I think this time Im going to do a ton of probiotics, stay away from other drugs, less stress and more interaction with people and better non GMO diet. I did suffer from upper GI years before and I am a light smoker so that may have been my issue too. When I had this after the Benzos nothing seemed to help except,…benzos. Good for about 6 months after I reinstated. I was that bad that I did it again like an idiot but I had no insurance and was doubled over ALL day pacing back and forth by myself for weeks. Another hell. Tests showed nothing and I could not afford a scope. Best of luck to you and I hope you find better answers than from me.